Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 71, issue 2, 1999
- Influence Function and Efficiency of the Minimum Covariance Determinant Scatter Matrix Estimator pp. 161-190

- Christophe Croux and Gentiane Haesbroeck
- Asymptotic Normality of a Combined Regression Estimator pp. 191-240

- Yanqin Fan and Aman Ullah
- Dependent Hazards in Multivariate Survival Problems pp. 241-261

- Anatoli I. Yashin and Ivan A. Iachine
- Functional Principal Components Analysis by Choice of Norm pp. 262-276

- Francisco Ocaña, A. M. Aguilera and M. J. Valderrama
- Properties of Prior and Posterior Distributions for Multivariate Categorical Response Data Models pp. 277-296

- Ming-Hui Chen and Qi-Man Shao
Volume 71, issue 1, 1999
- Shortcomings of Generalized Affine Invariant Skewness Measures pp. 1-23

- Steffen Gutjahr, Norbert Henze and Martin Folkers
- Strongly Consistent Nonparametric Forecasting and Regression for Stationary Ergodic Sequences pp. 24-41

- Sidney Yakowitz, László Györfi, John Kieffer and Gusztáv Morvai
- Stochastic Comparisons for Multivariate Shock Models pp. 42-55

- Franco Pellerey
- Application of the Limit of Truncated Isotonic Regression in Optimization Subject to Isotonic and Bounding Constraints pp. 56-66

- Xiaomi Hu
- On Maximum Entropy Characterization of Pearson's Type II and VII Multivariate Distributions pp. 67-75

- K. Zografos
- An Almost Sure Central Limit Theorem for Stochastic Approximation Algorithms pp. 76-93

- Mariane Pelletier
- Spatial Sampling Design Based on Stochastic Complexity pp. 94-110

- M. C. Bueso, J. M. Angulo, G. Qian and F. J. Alonso
- Covariance Adjustments in Discrimination of Mixed Discrete and Continuous Variables pp. 111-124

- Chi-Ying Leung
- Strong Universal Pointwise Consistency of Some Regression Function Estimates pp. 125-144

- Paul Algoet and László Györfi
- Moment Estimator for Random Vectors with Heavy Tails pp. 145-159

- Mark M. Meerschaert and Hans-Peter Scheffler
Volume 70, issue 2, 1999
- Joint Distributions of the Numbers of Visits for Finite-State Markov Chains pp. 157-176

- Wolfgang Stadje
- Nonparametric Regression with Singular Design pp. 177-201

- Zhan-Qian Lu
- Spherically Symmetric Logistic Distribution pp. 202-206

- Nikolai A. Volodin
- Normal Approximation Rate of the Kernel Smoothing Estimator in a Partial Linear Model pp. 207-220

- Sheng-Yan Hong and Ping Cheng
- On the Underfitting and Overfitting Sets of Models Chosen by Order Selection Criteria pp. 221-249

- Xavier Guyon and Jian-feng Yao
- Conditional Empirical Processes Defined by Nonstationary Absolutely Regular Sequences pp. 250-285

- Michel Harel and Madan L. Puri
- Rank-Score Tests in Factorial Designs with Repeated Measures pp. 286-317

- Edgar Brunner, Ulrich Munzel and Madan L. Puri
Volume 70, issue 1, 1999
- Asymptotic Theory for Canonical Correlation Analysis pp. 1-29

- T. W. Anderson
- On Robust Bayesian Analysis for Location and Scale Parameters pp. 30-56

- Rubén A. Haro-López and Adrian F. M. Smith
- A Central Limit Theorem for Local Polynomial Backfitting Estimators pp. 57-65

- M. P. Wand
- Bayesian Statistical Inference on Elliptical Matrix Distributions pp. 66-85

- Kai-Tai Fang and Runze Li
- On the Efficiencies of Several Generalized Least Squares Estimators in a Seemingly Unrelated Regression Model and a Heteroscedastic Model pp. 86-94

- Hiroshi Kurata
- Bayesian Estimation for Spherically Symmetric Distributions pp. 95-117

- Dominique Cellier, Dominique Fourdrinier and Martin T. Wells
- Weighting Games in Robust Linear Regression pp. 118-135

- Marianthi Markatou
- Spectral Approximation to the Likelihood for an Intrinsic Gaussian Random Field pp. 136-155

- J. T. Kent and M. Mohammadzadeh
Volume 69, issue 2, 1999
- Generalized MLE of a Joint Distribution Function with Multivariate Interval-Censored Data pp. 155-166

- George Y. C. Wong and Qiqing Yu
- Permutation Tests for Multivariate Location Problems pp. 167-192

- Georg Neuhaus and Li-Xing Zhu
- A Characterization of Quasi-copulas pp. 193-205

- C. Genest, J. J. Quesada Molina, J. A. Rodriguez Lallena and C. Sempi
- Efficient ML Estimation of the Multivariate Normal Distribution from Incomplete Data pp. 206-217

- Chuanhai Liu
- On Confidence Intervals in Nonparametric Binary Regression via Edgeworth Expansions pp. 218-241

- M. Celia Rodriguez-Campos
- Nonparametric Empirical Bayes Estimation of the Matrix Parameter of the Wishart Distribution pp. 242-260

- Marianna Pensky
- A Strong Representation of the Product-Limit Estimator for Left Truncated and Right Censored Data pp. 261-280

- Yong Zhou and Paul S. F. Yip
Volume 69, issue 1, 1999
- An Extension of the Bivariate Method of Polynomials and a Reduction Formula for Bonferroni-Type Inequalities pp. 1-9

- Italo Simonelli
- Screening among Multivariate Normal Data pp. 10-29

- Pinyuen Chen, William L. Melvin and Michael C. Wicks
- Estimation of Partial Linear Error-in-Variables Models with Validation Data pp. 30-64

- Qihua Wang
- On Burbea-Rao Divergence Based Goodness-of-Fit Tests for Multinomial Models pp. 65-87

- M. C. Pardo
- Radial Positive Definite Functions Generated by Euclid's Hat pp. 88-119

- Tilmann Gneiting
- On the Rate of Multivariate Poisson Convergence pp. 120-134

- Bero Roos
- Halfspace Depth and Regression Depth Characterize the Empirical Distribution pp. 135-153

- Anja J. Struyf and Peter Rousseeuw
Volume 68, issue 2, 1999
- Independence Distribution Preserving Covariance Structures for the Multivariate Linear Model pp. 165-175

- Dean M. Young, John W. Seaman and Laurie M. Meaux
- Improving on the Best Affine Equivariant Estimator of the Ratio of Generalized Variances pp. 176-192

- George Iliopoulos and Stavros Kourouklis
- A Nonsymmetric Correlation Inequality for Gaussian Measure pp. 193-211

- Stanislaw J. Szarek and Elisabeth Werner
- Extreme Values in FGM Random Sequences pp. 212-225

- E. Hashorva and J. Hüsler
- Geometrical Aspects of Discrimination by Multilayer Perceptrons pp. 226-234

- Salvatore Ingrassia
- Predictive Inference for the Elliptical Linear Model pp. 235-249

- B. M. Golam Kibria and M. Safiul Haq
- Second-Order Properties of a Two-Stage Fixed-Size Confidence Region for the Mean Vector of a Multivariate Normal Distribution pp. 250-263

- N. Mukhopadhyay
- Two-Stage Likelihood Ratio and Union-Intersection Tests for One-Sided Alternatives Multivariate Mean with Nuisance Dispersion Matrix pp. 264-282

- Pranab K. Sen and Ming-Tien Tsai
- Characterization Theorems when Variables Are Measured with Error pp. 283-298

- John P. Holcomb
Volume 68, issue 1, 1999
- Multivariate Density Estimation with General Flat-Top Kernels of Infinite Order pp. 1-25

- Dimitris N. Politis and Joseph P. Romano
- Data Driven Smooth Tests for Bivariate Normality pp. 26-53

- Malgorzata Bogdan
- Dynamic Linkages for Multivariate Distributions with Given Nonoverlapping Multivariate Marginals pp. 54-77

- Haijun Li, Marco Scarsini and Moshe Shaked
- Asymptotic Normality for Density Kernel Estimators in Discrete and Continuous Time pp. 78-95

- Denis Bosq, Florence Merlevède and Magda Peligrad
- Testing for Changes in Multivariate Dependent Observations with an Application to Temperature Changes pp. 96-119

- Lajos Horvath, Piotr Kokoszka and Josef Steinebach
- Rates of Convergence for Spline Estimates of Additive Principal Components pp. 120-137

- Nour Eddin El Faouzi and Pascal Sarda
- Universally Consistent Regression Function Estimation Using Hierarchial B-Splines pp. 138-164

- Michael Kohler
| |